A topological version of Hilbert's Nullstellensatz

Carmelo Antonio Finocchiaro, Marco Fontana, Dario Spirito

Research output: Contribution to journalArticlepeer-review


We prove that the space of radical ideals of a ring R, endowed with the hull-kernel topology, is a spectral space, and that it is canonically homeomorphic to the space of the non-empty Zariski closed subspaces of Spec(R), endowed with a Zariskilike topology
Original languageEnglish
Pages (from-to)25-41
JournalJournal of Algebra
Publication statusPublished - 2016


Dive into the research topics of 'A topological version of Hilbert's Nullstellensatz'. Together they form a unique fingerprint.

Cite this